| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/10/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage(bathroom).Test strip udi# (b)(4).Note: manufacturer contacted customer on 10/11/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is concerned with tests results from results obtained of 56 mg/dl.The customer's expected fasting blood glucose test result range is 82 - 134 mg/dl.Customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the bathroom.Test strip lot manufacturer's expiration date is 09/20/2019 and open vial date is two months ago.Customer stated that the result of 139 mg/dl in the meter memory was not his result, it belonged to someone else.The meter memory was reviewed for previous test result history: (b)(6).